Alert archive / Missouri / Wind Advisories in 2014
Wind Advisory 10, NWS Springfield, MO
NWS Springfield, MO issued this wind advisory at Mar 26, 2014, 7:19 PM CDT for 22 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Mar 27, 2014, 7:00 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2014, 7:19 PM CDT (00:19 UTC)
- In effect from
- Mar 27, 2014, 7:00 AM CDT
- Expired
- Mar 27, 2014, 6:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Springfield, MO
All 25 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Greene County, MO, Hickory County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, McDonald County, MO, Morgan County, MO, Newton County, MO, Polk County, MO, St. Clair County, MO, Stone County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 36 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.3 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1236 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
358 WWUS73 KSGF 270019 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 719 PM CDT WED MAR 26 2014 ...STRONG AND GUSTY SOUTHERLY WINDS WILL DEVELOP ON THURSDAY... .SURFACE LOW PRESSURE WILL PUSH ACROSS THE CENTRAL PLAINS TONIGHT AND INTO SOUTHERN IOWA BY THURSDAY AFTERNOON. THIS AREA OF SURFACE LOW PRESSURE WILL ALSO DEEPEN AS IT PUSHES INTO IOWA ON THURSDAY. AS A RESULT THE PRESSURE GRADIENT WILL TIGHTEN ACROSS THE AREA ON THURSDAY AS A STRONG LOW LEVEL JET SPREADS OVER THE REGION. AS A RESULT STRONG AND GUSTY SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 45 MPH WILL DEVELOP THURSDAY MORNING AND CONTINUE INTO THE AFTERNOON HOURS AHEAD OF AN APPROACHING COLD FRONT. WINDS WILL START TO RAMP UP SHORTLY AFTER SUNRISE CONTINUING INTO THE AFTERNOON HOURS WITH THE STRONGEST WINDS GENERALLY OCCURRING ALONG AND WEST OF A KIMBERLING CITY TO NIXA TO HARTVILLE TO VERSAILLES MISSOURI LINE. IT SHOULD BE NOTED THAT A FEW WIND GUSTS TO 55 MPH ARE NOT OUT OF THE QUESTION. KSZ073-097-101-MOZ055-056-066>069-077>081-088>095-101>103-271230- /O.NEW.KSGF.WI.Y.0010.140327T1200Z-140327T2200Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-VERNON-ST. CLAIR-HICKORY- CAMDEN-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE-GREENE- WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... NEVADA...APPLETON CITY...OSCEOLA...HERMITAGE...OSAGE BEACH... CAMDENTON...LAMAR...EL DORADO SPRINGS...STOCKTON...BOLIVAR... BUFFALO...LEBANON...JOPLIN...CARTHAGE...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE... MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...NIXA...OZARK... ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY... GALENA 719 PM CDT WED MAR 26 2014 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 5 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 5 PM CDT THURSDAY. * TIMING AND AREAS AFFECTED...THE STRONG AND GUSTY WINDS WILL OCCUR THURSDAY MORNING AND AFTERNOON FOR AREAS GENERALLY ALONG AND WEST OF A KIMBERLING CITY TO NIXA TO HARTVILLE TO VERSAILLES MISSOURI LINE. * WINDS...SUSTAINED SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 45 MPH. A FEW WIND GUSTS TO 55 MPH ARE NOT OUT OF THE QUESTION LATE THURSDAY MORNING AND EARLY THURSDAY AFTERNOON. * IMPACTS...CROSSWINDS ON EXPOSED...WEST TO EAST ORIENTED ROADS MAY AFFECT HIGH PROFILE VEHICLES. OUTDOOR OBJECTS THAT ARE NOT SECURED MAY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WFO SGF
4 follow-up statements
045 WWUS73 KSGF 271023 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 523 AM CDT THU MAR 27 2014 ...STRONG SOUTH WINDS WILL DEVELOP TODAY... .STRONG LOW PRESSURE WILL MOVE FROM KANSAS INTO SOUTHERN IOWA BY THIS AFTERNOON. STRONG AND GUSTY SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 45 MPH WILL DEVELOP THIS MORNING AND CONTINUE INTO THE AFTERNOON HOURS AHEAD OF AN APPROACHING COLD FRONT. IT SHOULD BE NOTED THAT A FEW WIND GUSTS TO 50 TO 55 MPH ARE NOT OUT OF THE QUESTION. KSZ073-097-101-MOZ055-056-066>069-077>081-088>095-101>103-272200- /O.CON.KSGF.WI.Y.0010.140327T1200Z-140327T2200Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-VERNON-ST. CLAIR-HICKORY- CAMDEN-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE-GREENE- WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... NEVADA...APPLETON CITY...OSCEOLA...HERMITAGE...OSAGE BEACH... CAMDENTON...LAMAR...EL DORADO SPRINGS...STOCKTON...BOLIVAR... BUFFALO...LEBANON...JOPLIN...CARTHAGE...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE... MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...NIXA...OZARK... ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY... GALENA 523 AM CDT THU MAR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... * TIMING AND AREAS AFFECTED...THE STRONG AND GUSTY WINDS WILL OCCUR THROUGH THIS AFTERNOON FOR AREAS GENERALLY ALONG AND WEST OF A KIMBERLING CITY TO NIXA TO HARTVILLE TO VERSAILLES MISSOURI LINE. * WINDS...SUSTAINED SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 45 MPH. A FEW GUSTS OF 50 TO 55 MPH ARE NOT OUT OF THE QUESTION LATE THIS MORNING AND EARLY THIS AFTERNOON. * IMPACTS...CROSSWINDS ON WIND EXPOSED WEST TO EAST ORIENTED ROADS MAY AFFECT HIGH PROFILE VEHICLES AND TRAILERS. OUTDOOR OBJECTS THAT ARE NOT SECURED MAY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DSA
243 WWUS73 KSGF 271607 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 1107 AM CDT THU MAR 27 2014 ...STRONG SOUTH WINDS DEVELOPING THROUGH THE EARLY AFTERNOON... .STRONG LOW PRESSURE WILL MOVE FROM KANSAS INTO SOUTHERN IOWA BY THIS AFTERNOON. STRONG AND GUSTY SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 45 MPH WILL DEVELOP THIS MIDDAY AND CONTINUE INTO THE AFTERNOON HOURS AHEAD OF AN APPROACHING COLD FRONT. IT SHOULD BE NOTED THAT A FEW WIND GUSTS TO 50 TO 55 MPH ARE NOT OUT OF THE QUESTION. KSZ073-097-101-MOZ055-056-066>069-077>081-088>095-101>103-272200- /O.CON.KSGF.WI.Y.0010.000000T0000Z-140327T2200Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-VERNON-ST. CLAIR-HICKORY- CAMDEN-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE-GREENE- WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... NEVADA...APPLETON CITY...OSCEOLA...HERMITAGE...OSAGE BEACH... CAMDENTON...LAMAR...EL DORADO SPRINGS...STOCKTON...BOLIVAR... BUFFALO...LEBANON...JOPLIN...CARTHAGE...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE... MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...NIXA...OZARK... ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY... GALENA 1107 AM CDT THU MAR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... * SHORT TERM TRENDS...SEVERAL AUTOMATED WEATHER STATIONS HAVE REPORTED WIND GUSTS UP TO 45 MPH THIS MORNING. * TIMING AND AREAS AFFECTED...THE STRONG AND GUSTY WINDS WILL OCCUR THROUGH THIS AFTERNOON FOR AREAS GENERALLY ALONG AND WEST OF A KIMBERLING CITY TO NIXA TO HARTVILLE TO VERSAILLES MISSOURI LINE. * WINDS...SUSTAINED SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 45 MPH. A FEW GUSTS OF 50 TO 55 MPH ARE NOT OUT OF THE QUESTION LATE THIS MORNING AND EARLY THIS AFTERNOON. * IMPACTS...CROSSWINDS ON WIND EXPOSED WEST TO EAST ORIENTED ROADS MAY AFFECT HIGH PROFILE VEHICLES AND TRAILERS. OUTDOOR OBJECTS THAT ARE NOT SECURED MAY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GRIFFIN
046 WWUS73 KSGF 272130 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 430 PM CDT THU MAR 27 2014 ...STRONG SOUTH WINDS DEVELOPING THROUGH THE EARLY EVENING... .STRONG LOW PRESSURE WILL MOVE FROM KANSAS INTO SOUTHERN IOWA BY THIS AFTERNOON. STRONG AND GUSTY SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 45 MPH WILL CONTINUE INTO THE AFTERNOON HOURS AHEAD OF AN APPROACHING COLD FRONT. IT SHOULD BE NOTED THAT A FEW WIND GUSTS TO 50 MPH ARE NOT OUT OF THE QUESTION. KSZ073-097-101-MOZ055-056-066>069-077>081-088>095-101>103-272300- /O.EXT.KSGF.WI.Y.0010.000000T0000Z-140327T2300Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-VERNON-ST. CLAIR-HICKORY- CAMDEN-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE-GREENE- WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... NEVADA...APPLETON CITY...OSCEOLA...HERMITAGE...OSAGE BEACH... CAMDENTON...LAMAR...EL DORADO SPRINGS...STOCKTON...BOLIVAR... BUFFALO...LEBANON...JOPLIN...CARTHAGE...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE... MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...NIXA...OZARK... ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY... GALENA 430 PM CDT THU MAR 27 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING... * SHORT TERM TRENDS...SEVERAL AUTOMATED WEATHER STATIONS HAVE REPORTED WIND GUSTS UP TO 50 MPH THIS AFTERNOON. * TIMING AND AREAS AFFECTED...THE STRONG AND GUSTY WINDS WILL OCCUR THROUGH THIS AFTERNOON FOR AREAS GENERALLY ALONG AND WEST OF A KIMBERLING CITY TO NIXA TO HARTVILLE TO VERSAILLES MISSOURI LINE. * WINDS...SUSTAINED SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 45 MPH. A FEW GUSTS OF 50 MPH ARE NOT OUT OF THE QUESTION THIS AFTERNOON. * IMPACTS...CROSSWINDS ON WIND EXPOSED WEST TO EAST ORIENTED ROADS MAY AFFECT HIGH PROFILE VEHICLES AND TRAILERS. OUTDOOR OBJECTS THAT ARE NOT SECURED MAY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS TO 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GRIFFIN
855 WWUS73 KSGF 272259 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 559 PM CDT THU MAR 27 2014 KSZ073-097-101-MOZ055-056-066>069-077>081-088>095-101>103-280000- /O.EXP.KSGF.WI.Y.0010.000000T0000Z-140327T2300Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-VERNON-ST. CLAIR-HICKORY- CAMDEN-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE-GREENE- WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... NEVADA...APPLETON CITY...OSCEOLA...HERMITAGE...OSAGE BEACH... CAMDENTON...LAMAR...EL DORADO SPRINGS...STOCKTON...BOLIVAR... BUFFALO...LEBANON...JOPLIN...CARTHAGE...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE... MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...NIXA...OZARK... ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY... GALENA 559 PM CDT THU MAR 27 2014 ...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING... WIND SPEEDS ACROSS THE ADVISORY AREA HAVE DECREASED BELOW ADVISORY CRITERIA...THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM. SOUTHWEST WINDS WILL REMAIN GUSTY AT TIMES AHEAD OF AN INCOMING COLD FRONT. SUSTAINED WINDS AROUND 20 MPH AND GUSTS TO 35 MPH WILL BE COMMON. THESE WIND SPEEDS WILL DECREASE CONSIDERABLY AFTER THE COLD FRONT MOVES THROUGH LATER THIS EVENING. $$ GAGAN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this wind advisory went out at Mar 26, 2:49 PM CDT, 4 hours 30 minutes earlier.
Area forecast discussion, Mar 26, 2:49 PM CDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 PM CDT Wed Mar 26 2014
.SHORT TERM...(This Evening through Tonight)
Issued at 209 PM CDT WED MAR 26 2014
A vigorous shortwave trough tracking across the Red River Valley this
afternoon will lift northeast across the Ozarks tonight. A shield of
showers associated with this system will spread northeastward within
an axis of strong 850 MB warm air and moisture advection that will
become positioned over the region this evening. This along with
isentropic upglide on the 295-305K Theta surfaces will support
numerous if not widespread showers.
The showers will spread into southeastern Kansas and far southwestern
Missouri by late afternoon and the remainder of the Missouri Ozarks
during the evening. Isolated thunder cannot be ruled tonight as
modest elevated instability develops.
The showers will diminish from the southwest later this evening and
overnight as the shortwaves lifts to the northeast of the Ozarks.
Gusty southeasterly winds will persist and even increase tonight as
low pressure deepens over the high plains and a 60-70 KT low level
jet extends across the area.
The gusty winds will maintain the elevated to significant fire
weather risk into late afternoon before the showers arrive.
.LONG TERM...(Thursday through Wednesday)
Issued at 209 PM CDT WED MAR 26 2014
Tomorrow will be a little more interesting and perhaps active
tomorrow afternoon into tomorrow evening especially for areas of
extreme southwestern Missouri. Surface low pressure will be
developing and moving northeastward out of central Kansas.
Strong southerly winds will bring in low level moisture and
warmth. Wind gusts in the morning through midday will be
approaching 45 mph. Will hold off on wind advisory at this time
but the overnight shift may need to look at this again. None the
less it will be very windy tomorrow. Temperatures will be
approaching 70 degrees over portions of southeast Kansas and
southwestern Missouri. Surface dewpoints will be getting into the
upper 50s.
The cold front be moving into eastern Kansas and western Missouri
by late afternoon. There will be a narrow corridor where
instability or CAPE will be pushing 1500 J/KG. Bulk shear will be
50+ knots. 0-3KM storm relative helicities will be between 300 to
500 M2/S2. 850 MB low level jet will be approaching 70 knots.
Ingredients may come together for strong to severe convection to
develop with the better potential over extreme southeast Kansas
and extreme southwestern Missouri.
Initiation will be between 4 pm to 7 pm with these storms moving to
the east northeast. The main threats will be large hail and
damaging wind gusts. There will be a conditional and limited
threat for an isolated tornado or two with the more discreet cells
that do develop early on in the evening.
Storms will be along or east of Highway 65 by 7 pm moving into the
eastern Ozarks by late evening. Most of the convection should be
east of Highway 63 by midnight. Front will clear through the area
late Thursday night and turning cooler.
Another disturbance will move across the area late Friday into
Friday night to bring showers and maybe a rumble of thunder across
far southern Missouri.
High pressure will be over the area on Saturday with seasonable
temperatures and clear skies. The back side of high pressure on
Sunday will bring warmer weather.
Another moisture starved front will move through on Monday with a
few light showers possible and a wind shift. Seasonable mild
weather continues next week with another storm system bring more
active weather possibly the middle of next week.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1221 PM CDT WED MAR 26 2014
Pilots can expect increasing and lowering clouds this afternoon
through tonight as a storm system tracks toward the region.
Scattered if not numerous showers will develop from southwest to
northeast later this afternoon into tonight. Ceilings will lower
toward MVFR category late tonight into Thursday morning as the
lower atmosphere moistens.
Gusty southeasterly winds at the surface will persist through
Thursday with occasional gusts over 30 kts. Low level wind shear
will develop this evening and continue into Thursday morning.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...RED FLAG WARNING until 7 PM CDT this evening FOR MOZ055>058-
066>071-077>081-088>095-101>104.
KS...NONE.
&&
SHORT TERM...Foster
LONG TERM...Griffin
AVIATION...FosterHazardous weather outlook, Mar 26, 3:46 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 346 PM CDT WED MAR 26 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 346 PM CDT WED MAR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. SIGNIFICANT FIRE WEATHER RISK. DISCUSSION... WINDS GUSTS OF 30 TO 35 MPH WILL BE POSSIBLE THROUGH TONIGHT WITH THE STRONGEST WINDS ACROSS SOUTHEASTERN KANSAS AND WESTERN MISSOURI WEST OF A BRANSON TO OSAGE BEACH LINE. LOW HUMIDITY AND GUSTY SOUTHEASTERLY WINDS WILL PRODUCE AN ELEVATED TO SIGNIFICANT FIRE WEATHER RISK TODAY WITH THE POTENTIAL FOR DIFFICULT TO CONTROL NATURAL COVER FIRES. A FEW THUNDERSTORMS WILL BE POSSIBLE TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES QUICKLY THROUGH THE REGION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SOUTHERLY TO SOUTHWESTERLY WIND GUSTS OF AT LEAST 30 MPH TO AS HIGH AS 45 MPH WILL BE POSSIBLE THURSDAY MORNING THROUGH EARLY AFTERNOON. THE STRONGEST WINDS WILL OCCUR ACROSS SOUTHEAST KANSAS INTO WEST CENTRAL AND SOUTHWEST MISSOURI. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY AFTERNOON THROUGH THURSDAY EVENING AS A STORM SYSTEM APPROACHES FROM THE WEST. STRONG VERTICAL WIND SHEAR AND AT LEAST SOME INSTABILITY WILL PRODUCE A LIMITED RISK FOR SEVERE STORMS. THE PRIMARY RISK WITH THESE STORMS WILL BE LOCALIZED DAMAGING WIND GUSTS UP TO 65 MPH AND LARGE HAIL UP TO THE SIZE OF HALF DOLLARS. THERE WILL BE A CONDITIONAL AND LIMITED THREAT FOR AN ISOLATED TORNADO WITH DISCREET CELLS EARLY IN THE EVENING OVER FAR SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI. A FEW THUNDERSTORMS MAY DEVELOP ACROSS SOUTH CENTRAL MISSOURI FRIDAY EVENING AS LOW PRESSURE MOVES THROUGH ARKANSAS. GUSTY SOUTH WINDS AND AN ELEVATED FIRE DANGER WILL AGAIN BE POSSIBLE SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GRIFFIN
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 3:17 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 43 min |
| Mar 27, 4:17 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 43 min |
| Mar 27, 4:31 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 29 min |
| Mar 27, 4:40 PM CDT | Tornado Warning | SGF | Morgan | 20 min |
| Mar 27, 4:50 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 40 min |
| Mar 27, 5:11 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 34 min |
| Mar 27, 5:18 PM CDT | Tornado Warning | SGF | Miller, Morgan | 27 min |
| Mar 27, 5:20 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 25 min |
| Mar 27, 5:38 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 37 min |
| Mar 27, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 35 min |
| Mar 27, 6:13 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 47 min |
| Mar 27, 6:32 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 43 min |
| Mar 27, 6:37 PM CDT | Special Weather Statement | SGF | Benton, Morgan | 23 min |
| Mar 27, 6:49 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 41 min |
| Mar 27, 6:52 PM CDT | Special Weather Statement | SGF | Cedar, Hickory | 23 min |
| Mar 27, 6:57 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 33 min |
| Mar 27, 2:48 PM CDT | Severe Thunderstorm Warning | SGF | Bourbon | 42 min |
Nearby
Wind Advisories in Missouri, 2014Wind Advisories in Kansas, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.